# SDR ABXA060229

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 69,486 hours, 21,122 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Roller
- Condition: Lack Of Lube
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT, VERTICAL ADJUSTMENTS, UNEXPECTANTLY DROP TO NEXT LOWER POSITION WHEN TO HIGH HIGHEST POSITION.  LUBRICATED ROLLERS AND GEARS.  OPS CHECKED GOOD IAW MM.
